# SDR AALA202306092068

- Difficulty date: June 8, 2023
- Submitted: June 9, 2023
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 61,642 hours, 26,057 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REAR FACING EXIT SIGN PANEL MISSING FROM REAR SIDE OF MID AISLE EXIT SIGN. REPLACED REAR FACING EXIT AISLE SIGN PER AMM 33-50-01A. OPS CHECKS GOOD.
